# SDR MWEA080050

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 58,225 hours, 47,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243241
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORROSION ON UPPER SURFACE OF FRAME LOWER LEG BETWEEN LONGERON 29 LEFT AND 29 RIGHT AT FRAME STATION 1309.  REMOVED CORROSION WAITING FOR MORE INFORMATION ON FIX
